MathSciNet Relay Station
MathSciNet bibliographic data
MR472364 (57 #12066a) 01A55 (10-03)
Edwards, Harold M. The background of Kummer's proof of Fermat's last theorem for regular primes. Arch. History Exact Sci. 14 (1975), no. 3, 219–236.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement